Found 11 Documents (Results 1–11)

Regular inductive limits of locally complete spaces. (English) Zbl 1062.46002

Arizmendi, Hugo (ed.) et al., Topological algebras and their applications. Proceedings of the 4th international conference, Oaxaca, Mexico, July 1–5, 2002. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3556-4/pbk). Contemp. Math. 341, 43-47 (2004).
MSC:  46A13 46A30

Inductive limits of Moscatelli type for locally convex spaces. (English) Zbl 0784.46005

Publicaciones del Departamento de Matemáticas, Universidad de Extremadura 26. Badajoz: Universidad de Extremadura, Facultad de Ciencias, Departamento de Matemáticas (Diss.) (ISBN 84-87042-03-1). iv, 62, iv p. (1991).
Reviewer: C.Fenske (Gießen)
MSC:  46A13

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field